# SDR 2003FA0001047

- Difficulty date: September 26, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N45RN
- Make and model: Piper PA60601
- Aircraft serial: 610056105
- Engine: Lyc TIO540*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: P4E1184
- Condition: Loose
- Location: Prop Deice
- Part time: 50 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEICE BOOT (FAST BOOT) DOES NOT PROPERLY ADHERE TO BLADE.
